# SDR CA961118009

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Collapsed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER GEAR SELECTED UP NOSE GEAR UNSAFE LIGHT ILLUMINATED AND LOUD NOISE HEARD COMING FROM VICINITY OF NOSE GEAR AREA. GEAR RECYCLED TWICE, NO CHANGE. MAINTENANCE CHECK REVEALED NOSE GEAR OLEO COLLAPSED. NOSE GEAR OLEO SERVICED AND SYSTEM CHECKED SERVICEABLE.
